Contents of 2011-2012 issues



2011 Volume 17 Issue 1

Y. Bakhtin
SPDE Approximation for Random Trees pp. 1-36
D. Coupier and P. Heinrich
Stochastic Domination for the Last Passage Percolation Model pp. 37-48
K. Majewski
Analysis of the Large Deviations Rate Functions for the Finite-Dimensional Marginal Distributions of Cumulated I.I.D. Continuous-Time Markov Chains pp. 49-90
G. Vasiliadis and G. Tsaklidis
On the Distributions of the State Sizes of the Closed Discrete-Time Homogeneous Markov System with Finite State Capacities (HMS/c) pp. 91-118
J.P.N. Bishwal
Berry-Esseen Inequalities for the Discretely Observed Ornstein-Uhlenbeck-Gamma Process pp. 119-150

2011 Volume 17 Issue 2

N. Lanchier
Two-scale Multitype Contact Process: Coexistence in Spatially Explicit Metapopulations pp. 151-186
S.R. Fleurke, M. Formentin and C. Kuelske
Dependent Particle Deposition on a Graph: Concentration Properties of the Height Profile pp. 187-208
F. Machado, H. Mashurian and H. Matzinger
CLT for the Proportion of Infected Individuals for an Epidemic Model on a Complete Graph pp. 209-224
G. Valle
Hydrodynamics for a Non-Conservative Interacting Particle System pp. 225-252
H. Guiol, F.P. Machado and R.B. Schinazi
A Stochastic Model of Evolution pp. 253-258
A. Schnurr
A Classification of Deterministic Hunt Processes with Some Applications pp. 259-276
S.A. Muzychka and K.L. Vaninsky
A Class of Nonlinear Random Walks Related to the Ornstein - Uhlenbeck Process pp. 277-304
A.A. Pogorui
Estimation of Stationary Productivity of One-Phase System with a Storage pp. 305-314

2011 Volume 17 Issue 3

A. Voss-Boehme, W. Schenk and A.-K. Koellner
On the Equivalence Between Liggett Duality of Markov Processes and the Duality Relation Between Their Generators pp. 315-346
N. Ueki
Classical Behavior of the Integrated Density of States for the Uniform Magnetic Field and a Randomly Perturbed Lattice pp. 347-368
J. Ameskamp and M. Loewe
Moderate Deviations for the Size of the Largest Component in a Super-critical Erdos - Renyi Graph pp. 369-390
M. Sasada
Hydrodynamic Limit for Exclusion Processes with Velocity pp. 391-428
E. Baake and T. Hustedt
Moment Closure in a Moran Model with Recombination pp. 429-446
R. Fukushima
Second Order Asymptotics for Brownian Motion in a Heavy Tailed Poissonian Potential pp. 447-482

2011 Volume 17 Issue 4

A. Wubker
Isoperimetric Constants and Spectral Properties for Time Reversible Markov Chains pp. 483-498
W. Konig and P. Schmid
Brownian Motion in a Truncated Weyl Chamber pp. 499-522
A. Komech and E. Kopylova
On Convergence to Equilibrium Distribution for Dirac Equation pp. 523-540
M. Katori and H. Tanemura
Markov Property of Determinantal Processes with Extended Sine, Airy, and Bessel Kernels pp. 541-580
K. Majewski
The Sample Path Large Deviations Rate Function of Cumulated I.I.D. Continuous-Time Markov Chains pp. 581-618
G. Fayolle and K. Raschel
Random Walks in the Quarter-Plane with Zero Drift: an Explicit Criterion for the Finiteness of the Associated Group pp. 619-636
B.V. Popovic, M.M. Ristic and S. Nadarajah
On a Generalized Mixed AR(1) Time Series Model pp. 637-650

2012 Volume 18 Issue 1

Inhomogeneous Random Systems. Gradient Models. Stochastic Geometry and Statistical Mechanics pp. 1-8
N. Kurt
Laplacian Interface Models with Strictly Convex Potential pp. 9-30
X. Blanc, R. Costaouec, C. Le Bris and F. Legoll
Variance Reduction in Stochastic Homogenization Using Antithetic Variables pp. 31-66
G.R. Grimmett
Stochastic Geometry and Statistical Mechanics pp. 67-70
T. Bodineau, B. Graham
Helffer - Sjostrand Representation for Conservative Dynamics pp. 71-88
F. Camia
Towards Conformal Invariance and a Geometric Representation of the 2D Ising Magnetization Field pp. 89-110
A.A. Jarai
Abelian Sandpiles: An Overview and Results on Certain Transitive Graphs pp. 111-156
A. Ayyer, J.L. Lebowitz and E.R. Speer
On Some Classes of Open Two-Species Exclusion Processes pp. 157-176

2012 Volume 18 Issue 2

O. Hryniv
Regular Phase in a Model of Microtubule Growth pp. 177-201
F. Ezanno
A Coupling Construction for Spin Systems with Infinite Range Interactions pp. 201-214
O. Benois, M. Mourragui, E. Orlandi, E. Saada and L. Triolo
Quenched Large Deviations for Glauber Evolution with Kac Interaction and Random Field pp. 215-268
C. Boeinghoff and M. Hutzenthaler
Branching Diffusions in Random Environment pp. 269-310
S. Michael and S. Volkov
On the Generalization of the GMS Evolutionary Model pp. 311-322
S.M. Shea
Notes on Finitary Isomorphism Markers in Countable State Markov Processes pp. 323-332
V. Grecea
Jumps of the Canonical Process Associated with a Ray Semigroup pp. 333-340
V.N. Tutubalin
Markov Chains, Products of Random Matrices, and the Main Problem of Modern Eschatology pp. 341-353

2012 Volume 18 Issue 3

This issue of the Markov Processes and Related Fields is dedicated to our colleague and friend Robert Minlos on the occasion of his 80th birthday
W.G. Faris
Biconnected Graphs and the Multivariate Virial Expansion pp. 357-386
S. Albeverio, S.N. Lakaev and A.M. Khalkhujaev
Number of Eigenvalues of the Three-Particle Schrodinger Operators on Lattices pp. 387-420
C. Boldrighini and A. Pellegrinotti
Random Walk on Z with One-Point Inhomogeneity pp. 421-440
E. Zhizhina and X. Descombes
Double Annealing Regimes in the Multiple Birth-and-Death Stochastic Algorithms pp. 441-456
S. Poghosyan
Decay of Correlations in a Quantum Gas with Hard Core Potential pp. 457-472
H. Tamura and V.A. Zagrebnov
Random Point Field Approach to Analysis of Anisotropic Bose - Einstein Condensations pp. 473-530
M. Blank
Discrete Time TASEP in Heterogeneous Continuum pp. 531-552
Y. Kondratiev, Y. Kozitsky and T. Pasurek
Gibbs Measures of Disordered Lattice Systems with Unbounded Spins pp. 553-582

2012 Volume 18 Issue 4

M. Deijfen and F.M. Lopes
Bipartite Stable Poisson Graphs on R pp. 583-594
J. Ruess
Lyapunov Exponents of Brownian Motion: Decay Rates for Scaled Poissonian Potentials and Bounds pp. 595-612
A. Kontorovich
Obtaining Measure Concentration from Markov Contraction pp. 613-638
O. Garet, R. Marchand and R.B. Schinazi
Bacterial Persistence: a Winning Strategy? pp. 639-650
P. Debs
Penalisation of the Symmetric Random Walk by Several Functions of the Supremum pp. 651-680
M. Kelbert, I. Sazonov and F. Avram
Uniform Asymptotics of Ruin Probabilities for Levy Processes pp. 681-692
A. Alhakim and S. Molchanov
Limit Theorems for Bessel Processes in General Dimension d pp. 693-700
D. Gandolfo, U.A. Rozikov and J. Ruiz
On p-adic Gibbs Measures for Hard Core Model on a Cayley Tree pp. 701-720
A.A. Lykov and V.A. Malyshev
Harmonic Chain with Weak Dissipation pp. 721-729

Back to Contents